# SDR FDEA202109202351

- Difficulty date: September 20, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51101
- Condition: Damaged
- Location: Bs 580
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK SECTION IS DAMAGED @ STA 580, LBL 45 REPAIRED SEAT TRACK SECTION FROM STA 530 - STA 610, LBL 45 IAW FEDEX EA # F-5310-T0364284-P1,   RELEASED OCT 05, 2021, TITLED " FUSELAGE - MAINFRAME - SEAT TRACK, STA 580, LBL 45, DAMAGED   SCALLOP"
